Heavy Snow, Coeur D'Alene Area
- When
- February 24, 9:00 PM PST to February 25, 6:00 AM PST
- Where
- Coeur D'Alene Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.675, -116.700 (the zone’s center; the record gives no point)
Heavy snow fell in the Coeur D'Alene area. 5 of accumulation in Post Falls.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
Heavy snow fell in the Coeur D'Alene area. 5-6 of accumulation was measured 3 miles north of Hauser and at Spirit Lake, and 3.5 of accumulation in Post Falls.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Feb 24, 3:50 PM PST, 5 hours 10 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
350 PM PST SAT FEB 24 2007
.SYNOPSIS...A DEEP AREA OF LOW PRESSURE WILL REMAIN OFF THE
WASHINGTON COAST THROUGH EARLY NEXT WEEK. THIS LOW WILL SEND
SEVERAL COOL AND WET WEATHER SYSTEMS THROUGH THE INLAND NORTHWEST
THROUGH TUESDAY. THE SYSTEMS WILL BE COOL ENOUGH TO SUPPORT SNOW
OVER MOST VALLEY LOCATIONS.
&&
.DISCUSSION...
TONIGHT AND SUNDAY...A STACKED AREA OF LOW PRESSURE WILL REMAIN
OFF THE COAST OF WASHINGTON THROUGH THE WEEKEND. AS THE RIDGE OVER
THE REGION FLATTENS OUT...STRONG ISENTROPIC ASCENT WILL ENCOMPASS
MOST AREAS THROUGH THE NIGHT. THE COLD BOUNDARY LAYER DOME STILL
EXISTS IN THE LEE OF THE CASCADES...WITH WIDESPREAD SNOW FROM
WENATCHEE TO OMAK. SURFACE TEMPERATURES HAVE CREPT ABOVE
FREEZING THIS AFTERNOON...CREATING A WET SLUSHY SNOW IN THE
VALLEYS AND BASIN BELOW 2000 FEET. LOW SNOW RATIOS ARE
EXPECTED...ESPECIALLY SEEING PCPN AMOUNTS OF 0.05 OR MORE AN HOUR
WHILE AREA CAMS SHOW LITTLE SNOW ACCUMULATIONS. THE UPPER COLUMBIA
BASIN AND MOSES LAKE AREA IS IN THIS REGIME WITH THE BULK OF ITS
PCPN FALLING THIS AFTERNOON...AND THEN TAPERING OFF THIS EVENING.
NOT ANTICIPATING ENOUGH SNOW ACCUMULATIONS TO LEAD TO A CONCERN
OVERNIGHT WHILE SNOW AMOUNTS WILL RANGE FROM 1-2 INCHES. MEANWHILE
THE SNOW WILL INCREASE IN INTENSITY AFTER 00Z IN THE SPOKANE AND
COEUR DALENE AREAS AND INTO THE SILVER VALLEY. WITH TEMPERATURES
COOLING BELOW FREEZING...ANTICIPATE LOW END SNOW ADVISORY AMOUNTS
OVERNIGHT. THE PALOUSE AND LWS AREA/CAMAS PRAIRIE EXPERIENCING
MILD EASTERLY DOWNSLOPE FLOW...WILL RECEIVE A MINOR ACCUMULATIONS
WITH PASSAGE OF THE SNOW BAND. A WARM NOSE EXTENDING FROM THE
WALLA WALLA AREA NORTHEAST INTO THE PALOUSE WILL LEAD TO A MAINLY
RAIN/SNOW MIX OVERNIGHT.
A COLD FRONT IS NEAR THE WA/OR COAST AND WILL SWEEP THROUGH THE
FORECAST AREA LATE TONIGHT INTO SUNDAY MORNING. THE ATMOSPHERE
WILL BE DESTABILIZE SUNDAY WITH SHOWER ACTIVITY DEVELOPING IN THE
AFTERNOON AND 850-500MB LAPSE RATES RISE T0 7.5 DEG/KG. 850 MB
WINDS SHIFT TO THE SW...ENHANCING UPSLOPE PCPN IN THE PANHANDLE
MOUNTAINS INTO SUNDAY MORNING. BY AFTERNOON...VALLEY TEMPERATURES
WILL WARM ABOVE FREEZING WITH MAINLY HIGH MOUNTAIN SNOW ANTICIPATED.
A SERIES OF IMPULSES WILL ROTATE AROUND THIS PACIFIC GYRE AND HELP
CONCENTRATE THE SHOWER ACTIVITY. ONE SUCH IMPULSE IS EXPECTED TO
APPROACH THE FORECAST AREA FROM THE SW BY SUNDAY AFTERNOON AND
HELP GENERATE RAIN/GRAUPEL SHOWERS IN THE VALLEYS AND MORE MOUNTAIN
SNOW IN THE HIGHER ELEVATIONS. RFOX.
SUN NT THROUGH TUES...FOCUS WILL BE ON SNOW SHOWER COVERAGE AND
INTENSITY. THIS ENTIRE FCST WILL BE CHARACTERIZED BY A
SERIES OF SHORT-WAVES TROFS CYCLING AROUND THE PARENT CYCLONE ALONG
THE PAC NW COAST. THE FIRST WAVE WILL LIFT N THRU ERN WA AND N ID
SUNDAY NT AND MON...WITH THE ENTIRE UPPER LOW FILLING AS IT MOVES
INLAND AND SETS UP OVER THE INLAND NW BY TUES. OUTSIDE OF ANY
RECOGNIZABLE SYNOPTIC-SCALE FRONTS UNDER THE UPPER LOW...THE
DOMINANT ELEMENT THAT WILL DRIVE THE MAJORITY OF THE PCPN WILL BE
VERY STEEP MID-LEVEL LAPSE RATES EXCEEDING 8.5 C/KM EACH DAY.
TRYING TO TIME EACH VORT MAX THAT GETS EJECTED INTO THE PAC NW
FROM THE OFFSHORE LOW 2-3 DAYS OUT WOULD BE TOUGH TO SAY THE
LEAST. GOOD NEWS IS THAT THE OVERALL PATTERN WILL NOT CHANGE MUCH
AT ALL...ALLOWING US TO BLANKET THE REGION WITH QUITE A BIT OF
SHOWERS EACH DAY AND COLDER THAN NORMAL TEMPS. ALL ZONES HAVE A
MENTION OF SNOW SHOWERS EACH PERIOD...BUT THE NRN MTNS WILL
CERTAINLY FEEL THE BRUNT OF THE HEAVIEST SHOWERS. MAIN POINT IS
THAT THE COVERAGE AND INTENSITY OF THE SNOW SHOWERS WILL BE SIMILAR
TO WHAT SPOKANE HAD YESTERDAY...CHARACTERIZED BY PERIODIC BURSTS OF
HEAVY SHOWERS FOLLOWING BY CLEARING SKIES. NAM FCST SOUNDINGS GO
CRAZY AS USUAL WITH A BUNCH OF THE INSTABILITY PARAMETERS TYPICALLY
USED TO FCST THUNDER. THERES NO QUESTION THAT THE CAPE LYR DEPTH
WILL BE SUFFICIENT FOR A THUNDER THREAT. BUT GOING AGAINST THIS
THREAT ARE LFC TEMPS COLDER THAN ABOUT -10C...AND LCL TEMPS NOT TOO
MUCH WARMER. SO..WEVE NOT INCLUDED ANY MEANINGFUL MENTION OF
THUNDER COVERAGE FOR LATE SUNDAY AND MON. GRAUPEL (SNOW PELLETS) WILL
BE AN ALMOST CERTAINTY HOWEVER GIVEN THE AFORE-MENTIONED CAPE LYR
DEPTH AND TEMPS. BZ
TUESDAY NIGHT THROUGH SATURDAY...THERE IS SOME LOOSE MODEL AGREEMENT
EARLY ON THIS PERIOD BUT MODELS MOVE INCREASINGLY OUT OF PHASE
AS THE PERIOD AGES...BY FRIDAY MORNING THE GFS SHOWS A RIDGE OVER THE
PACNW AND THE ECMWF A TROUGH. THIS SEEMS LARGELY DUE TO TIMING
DIFFERENCE IN THE PROGRESSION OF THE LONGER-WAVE PATTERN. FORECAST
WILL CONTINUE TO LEAN TOWARD THE GFS. OVERALL...THE PERIOD FEATURES A
BROAD TROUGH OVER THE WESTERN U.S. TRANSLATING TOWARD THE PLAINS
LATER THURSDAY INTO FRIDAY...WITH ANOTHER LOW MIGRATING INTO THE GULF
OF AK BY THE END OF THE PERIOD. WITH THE UNSTABLE AIRMASS IN PLACE
UNDER THE UPPER TROUGH EARLY IN THE PERIOD (AND THE ENERGY ROTATING
AROUND THIS FEATURE COMING THROUGH THE CWA)...AND THEN WITH FRONTAL
SYSTEMS SLICING THROUGH THE REGION FROM THE LOW SETTING UP IN THE
GULF OF AK...THE WEATHER IS EXPECTED TO REMAIN ACTIVE REGARDLESS OF
SYSTEM TIMING.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE CWA REMAINS IN AN
UNSTABLE AIR MASS...WITH AN UPPER TROUGH TRANSLATING THROUGH AND
500 MB TEMPS AVERAGING AROUND -35C. THIS WILL MORE OR LESS HELP TO
KEEP THE REGION IN A SHOWERY PATTERN...PARTICULARLY OUTSIDE OF THE
MOUNTAINS. THE BROAD TROUGH TRANSLATES THROUGH WITH SEVERAL VORTICITY
LOBES...BUT AT THIS DISTANCE IN TIME THE EXACT TRACK OF ANY OF THESE
WILL BE DIFFICULT TO PIN DOWN. BUT THEY WILL AN ADDED INGREDIENT FOR
LIFT. THE MOST DISTINCT VORTICITY MAXIMUM COMES ON THE HEELS OF A
SURFACE LOW. THE SURFACE LOW IS CURRENTLY DEPICTED AS COMING THROUGH
TUESDAY NIGHT INTO WEDNESDAY MORNING...WITH THE UPPER WAVE/VORT MAX
COMING THROUGH BY WEDNESDAY EVENING. GUIDANCE ALSO INDICATES A PERIOD
OF WEAK TO MODERATE ISENTROPIC LIFT OVER THE NE CWA EARLY TUESDAY
NIGHT...AHEAD OF THE SFC LOW. THERE IS SOME MODEL DISAGREEMENT IN
WHERE THE BEST MOISTURE WILL LAY FOR THE DESCRIBED LIFT. BUT GIVEN
ALL THE OTHER FACTORS...THE BEST PRECIP CHANCES WILL LAY OVER THE NE
CWA...WITH SLIGHT CHANCES OVER THE WESTERN COLUMBIA BASIN. RAISED
POPS SOME TUESDAY NIGHT AND WEDNESDAY...AND LOWERED POPS SOME
WEDNESDAY NIGHT. ALSO HINTED AT SOME BREEZY CONDITIONS EARLY
TUESDAY NIGHT. FORECAST TEMPERATURES REMAIN SLIGHTLY BELOW AVERAGE
AND SLIGHTLY BELOW GUIDANCE.
THURSDAY THROUGH SATURDAY...LOWER CONFIDENCE EXISTS IN THE
EVOLUTION OF THE LARGER-SCALE PATTERN THIS PERIOD...DUE TO THE WAY
MODELS MOVE FURTHER OUT OF PHASE. LOWER CONFIDENCE IS MAINLY IN
TERMS OF TIMING. OVERALL THE START OF THIS PERIOD FEATURES THE
UPPER TROUGH MOVING EAST. 500 MB HEIGHTS AND TEMPS RISE AND THE
ATMOSPHERE BECOMING MORE STABLE. A WARM FRONT MOVES IN BY THURSDAY
NIGHT WITH INCREASING ISENTROPIC LIFT AND A RISK FOR MORE STRATIFORM
PRECIPITATION...THEN A COLD FRONT COMES BY FRIDAY EVENING INTO
FRIDAY NIGHT. THIS IS FOLLOWED BY ANOTHER COLD FRONT APPROACHING ON
SATURDAY. YET ALL THIS SAID...THE DESCRIBED TIMING OF THESE
FEATURES MAY BE OFF. THERE IS SOME AGREEMENT THAT THE UPPER TROUGH
WILL BEGIN TO TRANSLATE EAST BUT WHEN THAT ACTUALLY OCCURS IS THE
POINT IN CONTENTION. FORECAST FEATURES CONTINUED CHANCE POPS IN
BASIN AND LOCAL LIKELY POPS NEAR THE CASCADES CREST AND IN THE NE
WA AND ID PANHANDLE MTNS. FORECAST TEMPERATURES REMAIN SLIGHTLY
BELOW AVERAGE AND SLIGHTLY BELOW GUIDANCE...BUT A SLIGHT WARMING
TREND IS ALSO IN PLACE THIS PERIOD. /JCOTE
&&
.AVIATION...
STRATIFORM PRECIPITATION WILL CONTINUE OVER THE AVIATION ROUTES
THROUGH THIS EVENING...PRIMARILY IN THE FORM OF -SN/SN...PRODUCING
IFR/LCL MVFR CIGS AND AREAS OF LCL IFR/LIFR VIS IN THE MORE
PERSIST PRECIPITATION AREA. PRECIP IS PROJECTED TO DECREASE TOWARD
THE 02-04Z TIME FRAME ALONG THE EAST SLOPES OF THE CASCADES AND
WESTERN BASIN...BUT WILL CONTINUE THROUGH THE 12-15Z TIME FRAME OVER
EASTERN AVIATION ROUTES. AFTER 15Z-18Z SUNDAY...CIGS ARE EXPECTED
TO IMPROVE TO MVFR/LCL IFR CONDITIONS...WITH SHOWERY PRECIPITATION
INCREASING THROUGH THE AFTERNOON...PRODUCING LCL MVFR/IFR VIS.
/JCOTE
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 29 39 29 36 26 35 / 80 60 60 60 70 60
COEUR DALENE 28 39 29 36 27 36 / 90 60 60 60 70 60
PULLMAN 30 41 31 36 29 36 / 60 50 40 40 50 40
LEWISTON 32 47 33 42 33 42 / 60 40 40 40 50 40
COLVILLE 26 40 31 35 26 34 / 90 70 60 60 70 60
SANDPOINT 27 39 30 35 27 35 / 90 70 70 60 70 60
KELLOGG 27 39 29 35 28 35 / 90 70 60 60 70 60
MOSES LAKE 29 46 30 42 27 40 / 60 50 40 50 50 60
WENATCHEE 28 44 31 40 27 39 / 80 50 40 50 50 50
OMAK 27 42 30 38 25 37 / 80 70 60 50 70 60
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY UNTIL 12 PM PST SUNDAY FOR NORTHERN PANHANDLE.
SNOW ADVISORY UNTIL 4 AM PST SUNDAY FOR COEUR DALENE AREA.
SNOW ADVISORY UNTIL 12 PM PST SUNDAY FOR CENTRAL PANHANDLE
MOUNTAINS.
WA...SNOW ADVISORY UNTIL 11 PM PST THIS EVENING FOR WATERVILLE
PLATEAU...WENATCHEE AREA.
SNOW ADVISORY UNTIL 4 AM PST SUNDAY FOR SPOKANE AREA.
SNOW ADVISORY UNTIL 4 AM PST SUNDAY FOR EAST SLOPES NORTHERN
CASCADES...OKANOGAN HIGHLANDS...OKANOGAN VALLEY.
SNOW ADVISORY UNTIL 12 PM PST SUNDAY FOR NORTHEAST MOUNTAINS.
&&HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
140 PM PST SAT FEB 24 2007
IDZ001-002-004-WAZ036>038-041>044-252145-
NORTHERN PANHANDLE-COEUR DALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...ST. MARIES...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SPOKANE...
COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...
REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
140 PM PST SAT FEB 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND
NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
SNOW ADVISORY IN EFFECT UNTIL 12 PM PST SUNDAY FOR NORTH
IDAHO PANHANDLE...CENTRAL PANHANDLE MOUNTAINS...NORTHEAST
MOUNTAINS
SNOW ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY FOR COEUR D
ALENE AREA...SPOKANE AREA...OKANOGAN HIGHLANDS...EAST
SLOPES NORTH CASCADES...OKANOGAN VALLEY
SNOW ADVISORY IN EFFECT UNTIL 11 PM PST THIS EVENING FOR
WENATCHEE AREA...WATERVILLE PLATEAU
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...THIS AFTERNOON AND TONIGHT
A BAND OF SNOW WILL CONTINUE THROUGH TONIGHT WITH SIGNIFCANT SNOW
ACCUMULATIONS TO THE WENATCHEE...OMAK...REPUBLIC...
COLVILLE...SANDPOINT...SPOKANE...COEUR DALENE...AND KELLOGG AREAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
UNSETTLED WEATHER WILL PERSIST THROUGH THE END OF NEXT WEEK AS THE
REGION REMAINS UNDER UPPER LEVEL LOW PRESSURE. TEMPERATURES WILL
REMAIN SEVERAL DEGREES BELOW AVERAGE...MEANING SNOW LEVELS WILL BE
LOWER THAN NORMAL FOR LATE FEBRUARY.
IDZ003-026-027-WAZ031>035-252145-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSCOW...LEWISTON...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...PEOLA...CLARKSTON...
PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY
140 PM PST SAT FEB 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAIN AND SNOW SHOWERS WILL OCCUR OVER THE REGION TODAY. SOME MINOR
SNOW ACCUMULATIONS ARE POSSIBLE IN THE LOWLANDS TODAY...MAINLY
ALONG AND NORTH OF INTERSTATE 90.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
UNSETTLED WEATHER WILL PERSIST THROUGH THE END OF NEXT WEEK AS THE
REGION REMAINS UNDER UPPER LEVEL LOW PRESSURE. TEMPERATURES WILL
REMAIN SEVERAL DEGREES BELOW AVERAGE...MEANING SNOW LEVELS WILL BE
LOWER THAN NORMAL FOR LATE FEBRUARY.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
636 PM PST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW 1 NE EAST WENATCHEE 47.43N 120.27W
02/24/2007 M6.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 5
0345 PM HEAVY SNOW 3 W CHELAN 47.85N 120.09W
02/24/2007 M3.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 36
0408 PM HEAVY SNOW 15 NW EPHRATA 47.47N 119.76W
02/24/2007 M5.0 INCH DOUGLAS WA TRAINED SPOTTER
GRANT 17
0546 PM HEAVY SNOW WATERVILLE 47.65N 120.07W
02/24/2007 M5.8 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 3H
0618 PM HEAVY SNOW NE EAST WENATCHEE 47.42N 120.29W
02/24/2007 M4.5 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 43
&&
VBALLARDPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
826 PM PST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW 1 NE EAST WENATCHEE 47.43N 120.27W
02/24/2007 M6.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 5
0345 PM HEAVY SNOW 3 W CHELAN 47.85N 120.09W
02/24/2007 M3.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 36
0408 PM HEAVY SNOW 15 NW EPHRATA 47.47N 119.76W
02/24/2007 M5.0 INCH DOUGLAS WA TRAINED SPOTTER
GRANT 17
0546 PM HEAVY SNOW WATERVILLE 47.65N 120.07W
02/24/2007 M5.8 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 3H
0618 PM HEAVY SNOW NE EAST WENATCHEE 47.42N 120.29W
02/24/2007 M4.5 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 43
0731 PM HEAVY SNOW 2 N OMAK 48.44N 119.53W
02/24/2007 M4.0 INCH OKANOGAN WA TRAINED SPOTTER
OKANOGAN 20
0758 PM HEAVY SNOW REARDAN 47.67N 117.88W
02/24/2007 M4.0 INCH LINCOLN WA TRAINED SPOTTER
STILL SNOWING MODERATLY - LINCOLN 25
0807 PM HEAVY SNOW CHELAN 47.85N 120.03W
02/24/2007 M4.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 5
&&
VBALLARDThe national radar mosaic for the moment the first event began.
1 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2007Every state in 2007This day in weather historyWarnings in Idaho, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 12974.